The locally nilpotent radical of nonassociative rings
Algebra i logika, Tome 10 (1971) no. 4, pp. 355-364
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1971_10_4_a0,
author = {G. V. Dorofeev},
title = {The locally nilpotent radical of nonassociative rings},
journal = {Algebra i logika},
pages = {355--364},
year = {1971},
volume = {10},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1971_10_4_a0/}
}
G. V. Dorofeev. The locally nilpotent radical of nonassociative rings. Algebra i logika, Tome 10 (1971) no. 4, pp. 355-364. http://geodesic.mathdoc.fr/item/AL_1971_10_4_a0/